# SDR GUUA95032091909A

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 27,348 hours, 32,433 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9130  DURING DESCENT LANDING GEAR WARNING HORN COULD NOT BE SILENCED USING BUTTON.    INSPECTED LANDING GEAR SYSTEM NO DEFECTS NOTED. LANDING GEAR OPERATIONAL CHECKS NORMAL.
